Welcome, Guest
Username: Password: Remember me

TOPIC:

Graphene oxide causing what is falsely being referred to a Covid-19. 15 Mar 2023 04:20 #78010

  • RJi
  • RJi's Avatar
  • Offline
  • Premium Member
  • Premium Member
  • Posts: 86
  • Thank you received: 28
Watched an interview with Andrea's Kalcker a few days ago and he was asked this question.He said chlorine dioxide blunts the sharp razor blade like structure of Graphene Oxide reducing the damaging effects it has on blood vessels. Another interesting thing he said was hospitals use chlorine dioxide to sanitize operating room tools except one: Scalpel. It causes the ultra thin sharp blade edge to become dull.

Please Log in or Create an account to join the conversation.

Graphene oxide causing what is falsely being referred to a Covid-19. 15 Mar 2023 08:03 #78014

  • Mary Poppins
  • Mary Poppins's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • I'm a holistic nutritionist, an intuitive health-coach
  • Posts: 180
  • Thank you received: 61
It's quite apparent, that you can quickly condemn posts and opinions of others here, Mr. Know it all.
Be careful, not to be banned. Each one of us has the right to have an opinion, and certain information. By offering factual info as a correction or confirmation, you will avoid attacks and sabre rattling.

Please Log in or Create an account to join the conversation.

Graphene oxide causing what is falsely being referred to a Covid-19. 09 Apr 2023 20:48 #78260

  • dt90dt90dt90
  • dt90dt90dt90's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 3
  • Thank you received: 0
good evening everyone, i'm Dario, i'm writing to you from Italy
I found this forum today and read all the pages of this thread. I think it's one of the very rare places where we can talk without problems about graphene and more.

I am writing to ask those who have already used CDS to detox if it is normal that 4 days after starting the protocol C therapy
( andreaskalcker.com/cds-clo2/protocolos-cds.html ) my eyes have gotten a lot more red and occasionally have chest pains. Should i perhaps reduce the doses or are they signs of my possible allergic reaction to the compound i drink?

waiting for your reply, thank you in advance for any responses

Please Log in or Create an account to join the conversation.

Graphene oxide causing what is falsely being referred to a Covid-19. 10 Apr 2023 09:06 #78270

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 1092
  • Thank you received: 364

It's quite apparent, that you can quickly condemn posts and opinions of others here, Mr. Know it all.
Be careful, not to be banned. Each one of us has the right to have an opinion, and certain information. By offering factual info as a correction or confirmation, you will avoid attacks and sabre rattling.

If that was for me, then that is pretty rich coming from you?

So YOU are the ONLY one who gets to have an opinion and state it forcefully
and NO ONE ELSE??

Typical.

If you can't deal with someone calling you on your (too often) extreme BS
(if not blathering idiocy), or simply disagreeing with you, or offering another
idea or concept that is in opposition, then THAT IS YOUR PROBLEM.

All someone has to do it compare my posts to yours and they will easily see
that mine are MUCH more in the realm of Truth, Facts, Information, Reality,
and Informed and Educated Opinion. As well as QUALIFIED comments,
which too many people seem to have no concept of.

Most (all) of my comments are not to you (and most others), anyway,
they are for other readers, now and in the future, to make sure they are not unnecessarily
or dangerously swayed, misinformed, disinformed, or propagandized by something that
needs to be, or should be, addressed for various reasons.

You are the most tiresome poster here, so I usually try to avoid you like the plague.


 
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".

Please Log in or Create an account to join the conversation.

Last edit: by BillPopMMS.

Graphene oxide causing what is falsely being referred to a Covid-19. 25 Apr 2023 07:35 #78532

  • Mary Poppins
  • Mary Poppins's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • I'm a holistic nutritionist, an intuitive health-coach
  • Posts: 180
  • Thank you received: 61
Well, BillPopMMS, at least you've made very clear what your opinion is about yourself and your posts.
There's a childish naivety in your opinion, that you allow yourself to be right, and deny this same right in me or others here, who have different views, and sources.

In the interest of keeping our posts helpful and beneficial, I'd rather see you focus on that, instead of making others wrong here, like me, when I happen to have a different opinion from yours.

This forum isn't about yelling to each other about being right or wrong. Speak from what you know and believe, and I'll do this myself. You can believe me that I won't comment on your posts, for you throw it back like a boomering. With the value of your past and present responses to others, don't risk being removed from this forum for acting like a bully, okay?

Please Log in or Create an account to join the conversation.

Graphene oxide causing what is falsely being referred to a Covid-19. 08 May 2023 14:42 #78640

  • dt90dt90dt90
  • dt90dt90dt90's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 3
  • Thank you received: 0
no reply???

Please Log in or Create an account to join the conversation.

Graphene oxide causing what is falsely being referred to a Covid-19. 09 May 2023 13:56 #78646

  • stu77000
  • stu77000's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 539
  • Thank you received: 394

good evening everyone, i'm Dario, i'm writing to you from Italy
I found this forum today and read all the pages of this thread. I think it's one of the very rare places where we can talk without problems about graphene and more.

I am writing to ask those who have already used CDS to detox if it is normal that 4 days after starting the protocol C therapy
( andreaskalcker.com/cds-clo2/protocolos-cds.html ) my eyes have gotten a lot more red and occasionally have chest pains. Should i perhaps reduce the doses or are they signs of my possible allergic reaction to the compound i drink?

waiting for your reply, thank you in advance for any responses



 

Chest pains can be serious so I don't think people want to give you wrong advice.

What I might suggest is to stop chlorine dioxide for 2 weeks and try start again at a lower dose.

Important: What dose did you take?
10ml CDS in 1 litre water?
And then a 120ml dose every hour for 8 hours?
Did you make the CDS yourself?
The following user(s) said Thank You: dt90dt90dt90

Please Log in or Create an account to join the conversation.

Last edit: by stu77000.

Graphene oxide causing what is falsely being referred to a Covid-19. 13 May 2023 06:34 #78688

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 1092
  • Thank you received: 364

{snip}

Sorry, your message got lost among the noise.

You didn't give enough detailed information about you and your health (age, etc.) and
what you are taking (your Protocol, how strictly you are following it, are you deviating from
the suggested methodology, etc.) and what you are taking it for.

IF it is due to CDS usage, it almost absolutely wouldn't be due to an "allergic reaction". (afaik)

It COULD be a simple Herxheimer Reaction from trying to detox too much too quickly.

I don't know a lot about Kalcker and his protocols and such.

You might want to read Jim Humble's "MMS Health Recovery Guidebook".
There is some information in there that would probably be of use.

That is a common problem trying to figure out what is going on.

I would keep an eye on any chest pains to make sure it's not
some heart problems or something like that, for which you should
probably seek help from a Health Professional, of course.
("If this is an Emergency, please hang up and dial 9-1-1")

If it is an Herxheimer Reaction, the issues should go away fairly quickly
if you stop taking MMS/CDS. I think usually a day or two at the most.
So that could be useful information. If you are herxing, I don't know what
Kalcker says about that, but Humble has a protocol for that.
 
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".
The following user(s) said Thank You: dt90dt90dt90

Please Log in or Create an account to join the conversation.

Last edit: by BillPopMMS.

Graphene oxide causing what is falsely being referred to a Covid-19. 19 May 2023 17:35 #78759

  • Louisesilver
  • Louisesilver's Avatar
  • Offline
  • Junior Member
  • Junior Member
  • Posts: 31
  • Thank you received: 6
That is interesting.  I also think this is linked to radiation poisoning, which is why I feel DMSO is key in helping to combat this.  DMSO has been used for radiation poisoning.  I'm starting to think that MMS and DMSO are key in staying healthy in our super poisoned environment.
The following user(s) said Thank You: dt90dt90dt90

Please Log in or Create an account to join the conversation.